| Catalog Number |
962361 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Not Applicable (3189)
| Date of Event |
04/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address infection.Poly insert was swapped out.Doi: unknown.Dor: (b)(6) 2018; left knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.